# SDR CA981230036

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: D22466
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP ACTUATOR DUST COVER FOUND DAMAGED.   NO REPORTED FLAP OPERATION SNAGS.   PART TC:  5,015.
